Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 16, NWS Miami, FL

July 8, 2023Broward County, Florida

NWS Miami, FL issued this flash flood warning at Jul 8, 2023, 7:30 PM EDT for Broward County, Florida. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2023, 7:30 PM EDT (23:30 UTC)
Expired
Jul 8, 2023, 9:00 PM EDT
In force
90 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Broward County, FL

The radar

The Miami radar (KAMX), 67 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2206 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

083 
WGUS52 KMFL 082330
FFWMFL
FLC011-090100-
/O.NEW.KMFL.FF.W.0016.230708T2330Z-230709T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
730 PM EDT Sat Jul 8 2023

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northern Broward County in southeastern Florida...

* Until 900 PM EDT.

* At 730 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain have fallen. The expected rainfall rate is 
  3 to 5 inches in 1 hour. Additional rainfall amounts of 1 to 3 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Plantation, 
  Sunrise, Tamarac, Margate, Lauderhill, Coconut Creek, Oakland 
  Park, North Lauderdale, Lauderdale Lakes, Wilton Manors, Village 
  Park, Broadview-Pompano Park, Palm Aire, Twin Lakes, Golden 
  Heights, St. George and Franklin Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2625 8015 2618 8015 2614 8016 2612 8017
      2612 8019 2612 8026 2617 8026 2618 8026
      2619 8026 2619 8027 2622 8027 2626 8027
      2626 8021

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR

$$

SB
1 follow-up statement
595 
WGUS72 KMFL 090055
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
855 PM EDT Sat Jul 8 2023

FLC011-090105-
/O.EXP.KMFL.FF.W.0016.000000T0000Z-230709T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
855 PM EDT Sat Jul 8 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM EDT THIS EVENING FOR 
NORTHERN BROWARD COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 2625 8015 2618 8015 2614 8016 2612 8017
      2612 8019 2612 8026 2617 8026 2618 8026
      2619 8026 2619 8027 2622 8027 2626 8027
      2626 8021

$$

NC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 7:25 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 8, 7:25 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
725 PM EDT Sat Jul 8 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 722 PM EDT Sat Jul 8 2023

Numerous showers and storms continue to track over roughly the
northern 2/3rds of the area early this evening, with sporadic wind
gusts to 45mph and locally heavy rainfall (with the heaviest
activity over northern Broward). Activity should begin to
gradually lose its intensity over the next couple of hours, and
trend more stratiform in nature before dissipating late this
evening. Overall forecast is in good shape, and only minor change
was increasing PoPs slightly in the 00-02Z range based on current
trends.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 131 PM EDT Sat Jul 8 2023

A trough of low pressure remains over the eastern United States
while deep-layered high pressure sits to the east over the Atlantic.
An area of Saharan dust enters the region during the weekend. The
synoptic southwesterly wind flow will favor the Gulf sea breeze
while the Atlantic sea breeze could be pinned or delayed from moving
inland. This could open the door to slow-moving thunderstorms
capable of producing heavy rainfall over portions of the east coast
metro areas this afternoon and evening. As the drier air enters with
the SAL, convective coverage will wane on Sunday with the focus
around the Lake Okeechobee region.

Hot temperatures will continue to be a concern again on Sunday. Heat
Advisories may be needed again for at least Miami-Dade County. With
widespread triple digit heat index values forecast, hydration and
frequent cooling breaks should be planned for anyone undertaking
outdoor activities or work.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 332 PM EDT Sat Jul 8 2023

The mid level trough over the eastern seaboard will gradually
slide off into the western Atlantic as the week progresses. South
to southwesterly wind flow early in the week will gradually shift
and become southeasterly as the trough exits and a ridge of high
pressure builds in from the southeast. The main feature towards
the early and middle portion of the week will be the presence of a
Saharan Air Layer (SAL) over the region. This will help to bring
some relatively drier air into the area which will reduce the
shower and thunderstorm chances during this time frame. While
there will still be enough moisture in place for shower and
thunderstorm development during, coverage will not be as high as
it has been in recent past.

Due to the reduced coverage of showers and thunderstorms, high
temperatures during the early to middle portion of the week will
skyrocket into the lower to mid 90s across the east coast metro
areas, and into the mid to upper 90s over the interior. Heat index
values will be even higher than that as they will range between
105 and 110 degrees each afternoon. Some localized heat index
values exceeding 110 degrees cannot be ruled out across some of
the interior locations.

Towards the end of the week, the SAL over the region begins to
dissipate as moisture advection returns to the region. This will
allow for chances of showers and thunderstorms to increase during
this time frame. Convection activity will remain sea breeze driven
with the highest chances remaining over the interior and western
sections with the southeasterly wind flow in place. High
temperatures will remain warm as they will rise into the lower to
mid 90s across most of the area.

&&

.AVIATION...
(00Z TAFS)
Issued at 722 PM EDT Sat Jul 8 2023

Showers and storms will result in the potential for continued
restrictions and gusty erratic outflow over the east coast
terminals through around 01-02Z. VFR conditions are then expected
to prevail overnight and into Sunday morning, with storm chances
then increasing Sunday afternoon over mainly the east coast
terminals. Winds will be light and variable overnight, and
generally favor a W-SW direction by late Sunday morning.

&&

.MARINE...
Issued at 131 PM EDT Sat Jul 8 2023

The winds will be south-southwesterly through the weekend and into
early portions of the week. Scattered to numerous showers and
thunderstorms will be possible each day. Winds and waves could be
locally higher in and around showers and storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  95  80  95 /  30  40  10  30
West Kendall     77  95  78  95 /  20  40  10  30
Opa-Locka        78  94  79  95 /  30  50  10  30
Homestead        77  93  78  93 /  20  30  10  20
Fort Lauderdale  78  93  80  93 /  40  40  20  30
N Ft Lauderdale  79  94  80  95 /  40  50  20  40
Pembroke Pines   78  95  79  95 /  40  50  20  30
West Palm Beach  78  96  78  95 /  40  50  20  50
Boca Raton       78  95  79  95 /  40  50  20  40
Naples           83  94  82  94 /  30  30  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...RAG
LONG TERM....CWC
AVIATION...Carr
Hazardous weather outlook, Jul 8, 4:13 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
413 PM EDT Sat Jul 8 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
092015-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
413 PM EDT Sat Jul 8 2023

...Heat Advisory In Effect Through Early This Evening..
...Scattered to Numerous Thunderstorms Through Early Evening...
...Localized Flooding Possible Early This Evening...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Thunderstorms: Scattered to numerous thunderstorms will develop
through the early evening hours. Primary impacts will be strong wind
gusts, frequent lightning, and heavy rainfall. A funnel cloud,
landspout, or waterspout cannot be ruled out with the strongest
storms.

Wind: The strongest thunderstorms could contain wind gusts in excess
of 50 mph.

Waterspouts: A few waterspouts cannot be ruled out across all local
waters through early this evening.

Flooding: Slow moving thunderstorms with heavy downpours could
result in the potential for localized flooding especially across
the east coast metro areas.

Temperatures: The peak heat index values will range between 105 and
109 degrees across the region through the early evening hours. A
Heat Advisory is in effect through 7 PM this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values will remain high for the rest of the weekend
and through most of next week. These values could potentially reach
or exceed advisory criteria, rising to 105 to 110 degrees in portions
of the region during this time frame.

Scattered showers and thunderstorms will remain possible through the
rest of the weekend and into next week. A few of the thunderstorms
could become strong to possibly severe early in the week and they
could contain strong gusty winds and heavy downpours.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Jul 8, 2:43 PM EDT, 4 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
243 PM EDT Sat Jul 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     Tstm Wnd Gst     1 N Juno Beach          26.89N 80.06W
07/08/2023  M41 MPH          AMZ650             FL   Mesonet

            Wind gust of 41 mph at Juno Beach Pier
            WeatherFlow site (anemometer heights 35 ft).

&&

NC
Special weather statement, Jul 8, 3:20 PM EDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Miami FL
320 PM EDT Sat Jul 8 2023

FLZ063-082000-
Glades FL-
320 PM EDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northeastern Glades
County through 400 PM EDT...

At 320 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 7 miles
south of Lake Istokpoga, or 9 miles east of Lake Placid, moving east
at 25 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Buckhead Ridge, Brighton Seminole Reservation and Indian Prairie
Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
      2714 8087 2720 8082 2710 8082 2706 8085
      2704 8086 2703 8127 2712 8127 2712 8117
      2721 8117 2721 8094
TIME...MOT...LOC 1920Z 266DEG 22KT 2725 8123

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 8, 3:24 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Miami FL
324 PM EDT Sat Jul 8 2023

FLZ063-066-082000-
Hendry FL-Glades FL-
324 PM EDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 400 PM EDT...

At 324 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Ortona, or near Labelle, moving east at 10
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Labelle, Moore Haven, Palmdale, Port La Belle, Ortona,
Muse and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2697 8108 2675 8095 2674 8157 2697 8156
TIME...MOT...LOC 1924Z 255DEG 9KT 2682 8136

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Jul 8, 3:56 PM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Sat Jul 8 2023

FLZ063-066-067-082030-
Hendry FL-Inland Palm Beach County FL-Glades FL-
356 PM EDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northern Hendry,
west central Palm Beach and Glades Counties through 430 PM EDT...

At 356 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Ortona, or 9 miles east of Labelle, moving
east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Labelle, Moore Haven, Lakeport, Montura, Palmdale, Port La
Belle, Brighton Seminole Reservation, Devils Garden, Ortona, Muse,
Lake Hicpochee and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2707 8102 2696 8097 2695 8100 2689 8100
      2688 8094 2659 8082 2661 8113 2668 8149
      2687 8154 2703 8129 2703 8127 2705 8127
      2714 8113
TIME...MOT...LOC 1956Z 265DEG 17KT 2679 8129

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Jul 8, 4:34 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
434 PM EDT Sat Jul 8 2023

FLZ063-066-067-070-082100-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
Glades FL-
434 PM EDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of Hendry, west central
Palm Beach and south central Glades Counties through 500 PM EDT...

At 434 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Devils
Garden, or near Montura, moving east at 20 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Clewiston, Labelle, Moore Haven, Montura, Port La Belle, Devils
Garden, Ortona, Harlem, Keri and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2680 8083 2679 8082 2680 8081 2679 8078
      2629 8105 2657 8142 2675 8145 2691 8124
TIME...MOT...LOC 2034Z 289DEG 19KT 2669 8119

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Jul 8, 6:44 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
644 PM EDT Sat Jul 8 2023

FLZ067-068-070>074-168-172-082330-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Metropolitan Miami Dade FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-
644 PM EDT Sat Jul 8 2023

...Strong thunderstorms will impact portions of northern Miami-Dade,
Broward and southeastern Palm Beach Counties through 730 PM EDT...

At 644 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Loxahatchee NWR
to Mile Marker 30 On Alligator Alley to 10 miles northeast of
Dade-Collier Training Airport. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Margate, Lake Worth, Lighthouse Point and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2671 8003 2629 8003 2598 8013 2588 8089
      2614 8059 2661 8031
TIME...MOT...LOC 2244Z 250DEG 41KT 2656 8027 2617 8053 2596 8077

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:28 AM EDTHeat AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more16 hr
Jul 8, 1:02 PM EDTSpecial Marine WarningMFL28 min
Jul 8, 1:06 PM EDTSpecial Marine WarningMFL54 min
Jul 8, 1:43 PM EDTSpecial Marine WarningMFL32 min
Jul 8, 1:54 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Jul 8, 2:02 PM EDTSpecial Marine WarningMFL43 min
Jul 8, 2:08 PM EDTSpecial Weather StatementMFLBroward37 min
Jul 8, 2:10 PM EDTSpecial Marine WarningMFL35 min
Jul 8, 2:11 PM EDTSpecial Weather StatementMFLHendry34 min
Jul 8, 2:21 PM EDTSpecial Marine WarningMFL54 min
Jul 8, 2:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Jul 8, 2:47 PM EDTSpecial Marine WarningMFL43 min
Jul 8, 3:09 PM EDTSpecial Marine WarningMFL51 min
Jul 8, 3:20 PM EDTSpecial Weather StatementMFLGlades40 min
Jul 8, 3:24 PM EDTSpecial Weather StatementMFLGlades36 min
Jul 8, 3:29 PM EDTSpecial Marine WarningMFL46 min
Jul 8, 3:35 PM EDTSpecial Marine WarningMFL25 min
Jul 8, 3:56 PM EDTSpecial Weather StatementMFLGlades34 min
Jul 8, 3:57 PM EDTAreal Flood AdvisoryMFLGlades2 hr
Jul 8, 4:15 PM EDTSpecial Marine WarningMFL30 min
Jul 8, 4:34 PM EDTSpecial Weather StatementMFLHendry26 min
Jul 8, 6:44 PM EDTSpecial Weather StatementMFLBroward46 min
Jul 8, 6:56 PM EDTAreal Flood AdvisoryMFLBroward64 min
Jul 8, 7:34 PM EDTAreal Flood AdvisoryMFLBroward56 min
Jul 8, 7:36 PM EDTSpecial Marine WarningMFL24 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.